# SDR 95UAL900340

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHTS INOP.  BLOWN FUSE WAS FOUND.  REPLACED FUSE IN POWERPACK ABOVE DOOR 3L.
